# SDR NACA2025040100001

- Difficulty date: April 1, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON LH SIDE CENTER WING TANK LOWER SKIN BETWEEN STRINGERS S9C BETWEEN LBL40.875+5" AND LBL40.875+8. PERFORMED PERMANENT REPAIR PER NAC EO 737-57-0053 CAT B REPAIR.
